Amoeba relation and Galois-Tukey connections
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 67-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a10,
author = {Vojt\'a\v{s}, P.},
title = {Amoeba relation and {Galois-Tukey} connections},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--74},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366501},
zbl = {0824.03026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a10/}
}
Vojtáš, P. Amoeba relation and Galois-Tukey connections. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 67-74. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a10/